Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 14, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 11, 2014, 6:41 PM CDT for Clay County, O'Brien County, Iowa. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 6:41 PM CDT (23:41 UTC)
- Expired
- May 11, 2014, 7:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clay County, IA, O'Brien County, IA
The radar
The Sioux Falls radar (KFSD), 116 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:44 PM CDT | HAIL 0.5 | 4 Nne Sutherland, IA | |
| May 11, 6:48 PM CDT | HAIL 0.5 | 3 N Sutherland, IA | |
| May 11, 6:50 PM CDT | HAIL 1 | 7 N Sutherland, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
057 WUUS53 KFSD 112341 SVRFSD IAC041-141-120015- /O.NEW.KFSD.SV.W.0014.140511T2341Z-140512T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 641 PM CDT SUN MAY 11 2014 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CLAY COUNTY IN NORTHWEST IOWA... EASTERN O'BRIEN COUNTY IN NORTHWEST IOWA... * UNTIL 715 PM CDT * AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUTHERLAND...AND MOVING NORTHEAST AT 40 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THE SEVERE THUNDERSTORM WILL BE NEAR... EVERLY AROUND 700 PM CDT. FOSTORIA AROUND 710 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE MONETA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4326 9548 4325 9515 4291 9544 4296 9564 TIME...MOT...LOC 2342Z 212DEG 36KT 4300 9546 HAIL...1.00IN WIND...<50MPH $$ CHAPMAN
2 follow-up statements
337
WWUS53 KFSD 112356
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
656 PM CDT SUN MAY 11 2014
IAC041-141-120015-
/O.CON.KFSD.SV.W.0014.000000T0000Z-140512T0015Z/
O'BRIEN IA-CLAY IA-
656 PM CDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CLAY AND NORTHEASTERN O'BRIEN COUNTIES UNTIL 715 PM CDT...
AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR MONETA...OR 13 MILES WEST OF SPENCER...MOVING
NORTH AT 50 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN O'BRIEN AND NORTHWESTERN CLAY COUNTIES...MAINLY
LOCATIONS NEAR AND NORTH OF MONETA...EVERLY...AND HARTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4307 9536 4313 9555 4325 9548 4326 9548
4326 9545 4325 9525
TIME...MOT...LOC 2355Z 195DEG 45KT 4316 9541
WIND...HAIL <58MPH 1.00IN
$$
CHAPMAN852
WWUS53 KFSD 120004
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
704 PM CDT SUN MAY 11 2014
IAC041-141-120013-
/O.CAN.KFSD.SV.W.0014.000000T0000Z-140512T0015Z/
O'BRIEN IA-CLAY IA-
704 PM CDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND
NORTHEASTERN O'BRIEN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER PEA TO DIME SIZE HAIL IS STILL POSSIBLE
WITH THIS THUNDERSTORM AS IT MOVES TOWARD HARRIS AND LAKE PARK BY
720 PM CDT.
LAT...LON 4307 9536 4313 9555 4325 9548 4326 9548
4326 9545 4325 9525
TIME...MOT...LOC 0003Z 197DEG 46KT 4326 9539
$$
CHAPMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:50 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 11, 3:50 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 350 PM CDT SUN MAY 11 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 347 PM CDT SUN MAY 11 2014 COMPLEX FORECAST CONTINUES THIS AFTERNOON INTO THE OVERNIGHT. CURRENT ANALYSIS SHOWS SURFACE LOW PRESSURE OVER WESTERN KANSAS. KIND OF A DUAL WARM FRONT SIGNATURE. WITH MAIN AND STRONGEST WARM FRONT ACROSS FAR SOUTHERN NEBRASKA INTO SOUTHWEST IOWA...WHICH WAS REINFORCED BY THE OVERNIGHT MCS. MODELS IN GOOD AGREEMENT WITH THE POSITION OF THIS FRONT...AND ALL GUIDANCE SUGGESTS IT WILL ONLY SLOWLY MOVE NORTH TODAY. THIS IS THE AREA...SOUTHEASTERN NEBRASKA INTO SOUTHWESTERN IOWA...AT GREATEST RISK FOR SEVERE WEATHER AND TORNADOES...AS HIGHLIGHTED BY THE SPC OUTLOOK. FURTHER NORTH WE HAVE A SECONDARY WARM FRONT RUNNING FROM THE TRIPLE POINT OVER SOUTHERN NEBRASKA...NORTHEAST TO JUST SOUTH OF STORM LAKE. MARGINAL SURFACE INSTABILITY IS BEGINNING TO FORM IN THIS AREA...ALTHOUGH MOST OF IT IS REMAINING SOUTH OF OUR CWA. ALSO LARGE SCALE LIFT INCREASING ON THE NOSE OF A PV WAVE IS HELPING TO TRIGGER ELEVATED SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST HALF OF THE CWA. THESE SHOULD STAY BELOW SEVERE LIMITS AND PUSH NORTH OF THE AREA BY THIS EVENING. DAYTIME HEATING AND INCREASING FORCING HAS ALSO HELPED FIRE CONVECTION ACROSS SOUTH CENTRAL NEBRASKA. THE STRONGEST SURFACE BASED SUPERCELLS WILL LIKELY RIDE FROM NEAR THE SOUTHERN WARM FRONT TO THE SECONDARY WARM FRONT...AND THUS STAY SOUTH OF OUR CWA. ALTHOUGH WILL NEED TO WATCH AREAS FROM SIOUX CITY TO STORM LAKE. LOW LEVELS REMAIN STABLE...BUT ENOUGH DESTABILIZATION IS POSSIBLE FOR STORMS MOVING INTO THIS AREA TO TAP INTO THE NEAR SURFACE LAYER. IF THIS HAPPENED AN ISOLATED TORNADO WOULD BE POSSIBLE. WHILE THIS STILL SEEMS TO BE A LOW THREAT...IT IS NOT IMPOSSIBLE AND WILL NEED TO MONITOR TRENDS. SEEMS MORE LIKELY THAT STORMS THAT FORM AND MOVE INTO OUR CWA WILL STAY ELEVATED...BASED ABOVE THE LOW LEVEL STABLE LAYER. DECENT ELEVATED INSTABILITY SHOULD INCREASE AND COULD MAKE IT ALL THE WAY TO ALMOST THE JAMES RIVER. QUESTION IS HOW MUCH MOISTURE WE CAN GET ADVECTED INTO THE CWA...WITH THE CONVECTION TO OUR SOUTH HAMPERING THIS TO A DEGREE. SEEMS LIKE A GOOD BET THAT NORTHWEST IOWA AND SOUTHWEST MINNESOTA WILL GET INTO THE ACTION...LESS CERTAIN FURTHER NORTHWEST. WITH THE ELEVATED WARM FRONT WELL TO OUR NORTH...EVEN PARCELS LIFTED FROM NEAR 750 MB SHOULD HAVE AROUND 40 KTS OF SHEAR TO WORK WITH. SO THOUGHT IS ELEVATED SUPERCELLS WILL BE POSSIBLE IF WE CAN GET THE MOISTURE AND ELEVATED INSTABILITY INTO THE AREA. MAIN THREAT WOULD BE LARGE HAIL WITH ANY STORM. AGAIN HIGHEST SEVERE THREAT SHOULD BE ACROSS NORTHWEST IOWA AND ADJACENT AREAS OF SOUTHWEST MINNESOTA WHERE CONFIDENCE IS HIGHEST ON INSTABILITY...THREAT IS MORE CONDITIONAL TOWARDS INTERSTATE 29. DO LIKE THE HRRR IDEA OF PUSHING EVERYTHING EAST BY LATER THIS EVENING AS STORMS ORGANIZE AND HELP PUSH THE FRONT EATS OF THE CWA. STILL COULD BE SOME SCATTERED SHOWERS...BUT MOST OF THE OVERNIGHT MAY END UP FREE OF HEAVY RAIN. ANOTHER PUSH OF THETAE ADVECTION LATE TONIGHT INTO EARLY MONDAY AS THE WHOLE SYSTEM BEGINS MOVING NORTHEAST. PRETTY GOOD LARGE SCALE LIFT TOO AS A STRONG JET ROUNDS THE BASE OF THE TROUGH. THUS THINKING PRECIPITATION COVERAGE WILL RAPIDLY INCREASE LATER TONIGHT INTO TOMORROW. MOST OF THIS WEST OF THE JAMES RIVER WILL BE MORE STABLE SHOWERY PRECIPITATION. DOES LOOK LIKE ELEVATED INSTABILITY WILL REMAIN TO THE EAST...THUS SHOULD GET SOME THUNDER OUT OF THE ACTIVITY. MAYBE EVEN SOME MARGINALLY SEVERE HAIL LATE TONIGHT INTO MONDAY MORNING GIVEN THE WIND PROFILES IF ENOUGH INSTABILITY IS PRESENT. ANY SURFACE BASED SEVERE WEATHER SHOULD STAY EAST OF THE CWA. SO OVERALL MONDAY LOOKS LIKE A PRETTY WET DAY WITH HIGHS IN THE 40S AND 50S. WINDS WILL BE ON THE INCREASE AS WELL...WITH AROUND 35 KTS AT 925 MB. WILL BE VERY CLOSE TO WIND ADVISORY CRITERIA ALONG AND WETS OF THE JAMES RIVER...WITH GUSTS APPROACHING 40 KTS. GIVEN EXPECTED WEAK MIXING DUE TO THE RAIN AND MARGINAL WINDS ALOFT...WILL HOLD OFF ON AN ADVISORY FOR NOW. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 347 PM CDT SUN MAY 11 2014 IN THE LONGER TERM...THE WEATHER IS HIGHLIGHTED BY MUCH BELOW NORMAL TEMPERATURES FOR A BULK OF THE UPCOMING WEEK. FOR MONDAY NIGHT...DECIDED TO RAISE POPS TO A LOW END LIKELY CATEGORY IN SOME OF OUR WESTERN ZONES. ALTHOUGH THE GFS IS DRY BY MONDAY EVENING... THE HIGHER RESOLUTION MODELS DO HANG BACK DEEPER RESIDUAL MOISTURE IN OUR FORECAST AREA...ESPECIALLY FOR LOCATIONS WEST OF I 29. IN ADDITION...BOTH THE NAM AND GFS SHOW TROWALING MONDAY EVENING IN THE 305-315K LAYER. STILL...RAINFALL WILL BE LIGHT EVEN IN OUR WESTERN ZONES...WITH OUR EASTERN ZONES NOT SEEING MUCH OF A RAINFALL POTENTIAL. ALTHOUGH COOL...THE CLOUD COVER AND WIND WILL HELP OUR LOWS FROM PLUMMETING TOO FAR MONDAY NIGHT WITH READINGS MOSTLY A COUPLE OF DEGREES EITHER SIDE OF 40. THEN THE UPPER LOW BEGINS TO MEANDER ACROSS SOUTHERN CANADA AND THE NORTHERN MS VALLEY ALL THE WAY FROM TUESDAY THROUGH THURSDAY... EVENTUALLY LIFTING INTO THE WESTERN GREAT LAKES BY FRIDAY. THEREFORE VERY CHILLY WEATHER FOR THIS TIME OF YEAR WILL FOLLOW SUIT. EVEN THE BIAS CORRECTED TEMPERATURES ARE NOW COLD...AND THEY HAVE BEEN THE BEST RECENTLY IN OUR FORECAST AREA IN CAPTURING WARM... MIXED OUT TEMPERATURES DURING THE DAYTIME. INSTABILITY CU WILL POP ON TUESDAY WITH A STRONG UPPER CYCLONIC FLOW EXISTING...WITH A SMALL CHANCE FOR LIGHT SHOWERS AROUND BROOKINGS AND SOUTHWEST MN. AFTER SUNSET...SKIES WILL CLEAR TUESDAY NIGHT FOLLOWED BY SOME MORE INSTABILITY DAYTIME CU ON WEDNESDAY...AND THERE ARE STRONG INDICATIONS THAT A SHORT WAVE WILL DIVE DOWN THE NORTHWEST FLOW ALOFT GIVING THE POSSIBILITY OF MORE WIDELY SCATTERED LIGHT SHOWERS ACROSS THE ENTIRE FORECAST AREA. BUT LOW POPS ARE STILL WARRANTED AS A QUESTION EXISTS AS TO HOW MUCH OF THIS RAINFALL WILL ACTUALLY MEASURE. ULTIMATELY...THIS SHORT WAVE WILL REINFORCE THE PARENT UPPER LOW AND KEEP OUR CYCLONIC FLOW GOING WITH A FEW SHOWERS AGAIN POSSIBLE ON THURSDAY. AS MENTIONED ABOVE...TUESDAY THROUGH THURSDAY WILL BE COLD WITH HIGHS ONLY IN THE 50S TO AROUND 60. FURTHERMORE...MIXED LAYER WINDS ARE STOUT ON TUESDAY PROMISING BREEZY CONDITIONS...LESS SO ON WEDNESDAY BUT STILL THE WIND WILL BE STRONG ENOUGH TO GIVE A RATHER RAW DAY. ONE THING TO WATCH FOR BOTH TUESDAY NIGHT AND WEDNESDAY NIGHT AS SKIES CLEAR AFTER SUNSET AND WINDS SUBSIDE...IS THE POSSIBILITY OF FROST HERE AND THERE. DID NOT PUT THEM IN THE GRIDS YET...AND CERTAINLY DID NOT ISSUE ANY FROST HEADLINES. BUT SOME OF OUR LOWS DO FALL INTO THE MID 30S SO WOULD NOT BE SURPRISED TO SEE SOME LIGHT FROST IN LOW LYING AREAS. FURTHER OUT FRIDAY THROUGH SUNDAY...THE UPPER LOW FINALLY MOVES INTO THE GREAT LAKES...THE NORTH OF THE GREAT LAKES ALLOWING THE FLOW TO BECOME QUASI ZONAL. THERE MAY BE SOME WARM AIR ADVECTION SHOWERS ON SUNDAY AS THE NEXT UPPER TROUGH BEGINS TO DIG DOWN THE WESTERN U.S. COAST. THEREFORE HIGHS WILL FINALLY WARM UP INTO THE 60S FRIDAY THROUGH SUNDAY WITH LOWS ALSO MODERATING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY) ISSUED AT 345 PM CDT SUN MAY 11 2014 CONVECTION IS EXPECTED TO FORM IN NORTHWEST IA AND ADJACENT AREAS THIS EVENING...AND WAS INCLUDED IN THE KFSD AND KSUX TAF SITES. IT IS POSSIBLE THAT SOME OF THE STORMS COULD BECOME RATHER STRONG ESPECIALLY CLOSE TO AN INVERTED TROUGH NEAR SIOUX CITY AND STORM LAKE...EXTENDING NORTHEASTWARD TO AROUND SPENCER IA. FURTHER WEST... CONDITIONS WILL BE MORE STABLE AT KHON SO ONLY RAIN WAS MENTIONED THERE. THE CATEGORIES WILL LIKELY LOWER INTO THE IFR AND LOWER END MVFR CATEGORIES BY OVERNIGHT AND LASTING THROUGH MONDAY MORNING. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...CHENARD LONG TERM...MJ AVIATION...
Hazardous weather outlook, May 11, 1:12 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 112 PM CDT SUN MAY 11 2014 SDZ038>040-050-052>055-057>061-063>065-068-121815- BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE- BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON- BON HOMME- 112 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ001>003-012>014-020>022-031-032-MNZ081-089-090-NEZ013-014- SDZ071-121815- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA- UNION- 112 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE AREA AFTER 5 PM...AND CONTINUE THROUGH THE EVENING HOURS. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE. THESE STORMS WILL PRODUCE BRIEF BURSTS OF HEAVY RAIN...WITH MINOR URBAN FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 PM. MNZ071-072-080-097-098-SDZ056-062-066-067-069-070-121815- LINCOLN-LYON-MURRAY-PIPESTONE-ROCK-MOODY-MINNEHAHA-TURNER-YANKTON- CLAY- 112 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS MAY DEVELOP AND MOVE INTO THE AREA AFTER 6 PM AND CONTINUE INTO THIS EVENING. SMALL HAIL WILL BE POSSIBLE IN ANY STORM. THERE IS A CHANCE THAT A FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE UP TO HALF DOLLAR SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE AFTER 6 PM.
In the hours before
Local storm report, May 11, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 NNW QUIMBY 42.66N 95.66W
05/11/2014 M1.50 INCH CHEROKEE IA PUBLIC
0622 PM HAIL MERIDEN 42.79N 95.63W
05/11/2014 E1.00 INCH CHEROKEE IA EMERGENCY MNGR
&&
ADAMSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 6:03 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee | 27 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.